# SDR SIMA20221031003

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000504
- Aircraft time: 18,494 hours, 11,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070009520
- Condition: Inoperative
- Location: Fa
- Component: Flashlight And
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FWD FA FLASHLIGHT INOP-C/A-REMOVED AND REPLACED AND OPC FWD F/A EMERGENCY FLASHLIGHT IAW EMB170/175 AMM 33-51-01. OPC GOOD.
